# SDR ASAA0410471

- Difficulty date: November 4, 2004
- Submitted: November 29, 2004
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 52,097 hours, 44,561 cycles
- Engine: Pwa JT8D17A
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654580863
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FLOORBEAM CORRODED.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR CHORD SECTION AND REPAIR ANGLES IAW SRM.
